# SDR 2009FA0001015

- Difficulty date: October 29, 2009
- Submitted: December 4, 2009
- Operation: General aviation
- Aircraft: N46PD
- Make and model: Cessna 182S
- Aircraft serial: 18280834
- Engine: Lyc IO540*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Stuck
- Location: Engine
- Part time: 635 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ON START UP AND TAXI OUT OF THE ACFT, EXHAUST AND INTAKE VALVES STUCK.  THIS CAUSED BOTH PUSH RODS TO BEND.  AND LIFTER PLUNGER WAS LOCKED UP UPON FURTHER INSP.  ENG WAS USING W100 OIL AND HAD ONLY 634.8 HOURS SINCE NEW.
